# SDR AALA20160910001

- Difficulty date: September 7, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 19,517 hours, 7,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO FLOORBEAM BETWEEN TRANSITION PANELS AT BS 500I, STRINGER 25L - 25R.  REPLACED FORWARD CARGO FLOORBEAM IAW SRM 51-10-2.
